# SDR DL76L961883

- Difficulty date: August 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N174DN
- Make and model: Boeing 767332
- Aircraft serial: 24802
- Engine: Pwa PW4060
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Tr Unit
- Part number: 315T401472K
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

ON ARRIVAL, FOUND NR 1 ENG FAN DUCT COWL ASSY DAMAGED.  REPLACED NR 1 ENGINE INBD THRUST REVERSER HALF.
